1 Publikation

[1]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938372
Singularity categories of derived categories of hereditary algebras are derived categories
Kimura Y (2020)
JOURNAL OF PURE AND APPLIED ALGEBRA 224(2): 836-859.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

1 Publikation

[1]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938372
Singularity categories of derived categories of hereditary algebras are derived categories
Kimura Y (2020)
JOURNAL OF PURE AND APPLIED ALGEBRA 224(2): 836-859.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung